• 姓       名:万勇
  • 职       称:教授
  • 学       位:硕士
  • 所在机构:长沙理工大学 数学与统计学院
  • 出生年月: 1963年04月
  • 籍       贯:
  • 研究方向:几何分析;偏微分方程
个人简介 学术成果 发表论文
研究领域:流形上的结构

教育背景

1980.09—1984.07湖南师范大学学士学位

1987.09—1990.07郑州大学硕士学位

科研项目

1. 两类子流形的联络理论(05C267,1万),2006.1—2007.12,省教育厅一般项目,主持

2. 教学研究型大学教师考核评价的数学模型的研究(08430101002805,18万),2008.12——2011.12,市科技局横向课题,主持

3. 教学研究型大学教师考核评价系统的技术研究”(2010SK3023,2万),2010.1——2011.12,省科技厅一般项目,主持

4. 经典概率事件的计算机模拟实验的设计与实现(12430101001995,24万),2012.6——2016.12,市科技局横向课题,主持

参加国家、省部级科研项目多项。

论文专著

主要著作:

《线性代数》,复旦大学出版社2006年8月出版。

学术论文:

1.NTEGRABILITY OF DISTRIBUTIONS ON TWO KINDS OF MANIFOLD,Acta Mathematica Academiae Paedagogicae Nyíregyháziensis,V30,No.1,2014.11,pp125-131

2.GEODESIC CHARACTER OF DISTRIBUTIONS ON AN ALMOST HERMITIAN MANIFOLD,BULLETIN OF THE ALLAHABAD MATHEMATICAL SOCIETY,Vol.29, Part 1, 2014.327-37

3.Pseudo-umbilical CR-submanifold of an almost Hermitian manifold, Acta Math. Univ. Comenian. (N.S.),V83(2014), No.2, 311—316

4.Semi-invariant products of a nearly Sasakian manifold, Acta Math. Acad.Paedagog. Nyhazi. (N.S),V27 (2011), No.1, 119—125

5.On nonlinear boundary value problems for functional difference equations with $p$-Laplacian, Discrete Dyn. Nat. Soc. 2010, Art. ID396840, 12 pp

6.Integrability of distribution $D^$ on a nearly Sasakian manifold, Acta Math. Acad. Paedagog. Nyhazi. (N.S.),V25 (2009), No.2, 271—276

7.Semi-invariant submanifolds in a nearly Sasakian manifold (Chinese), J.Changsha Univ. Electr. Power Nat. Sci. Ed. V17 (2002),No.4, 1—2

8.Minimality of invariant submanifolds in a nearly Sasakian manifold (Chinese), J. Changsha Univ. Electr. Power Nat. Sci. Ed. V14 (1999),No.2, 107—108

9.Totally geodesic invariant submanifolds of contact metric manifold,Chinese Quart. J. Math. V13 (1998), No.4, 103—105

10.Umbilical CR-submanifolds of quasi-Kahler manifolds (Chinese), Hunan Ann. Math. V18 (1998), No.1, 47—50

11.Integrability of distributions over CR-submanifolds of a quasi-Kaehler manifold (Chinese), J. Changsha Univ. Electr. Power Nat. Sci. Ed. V13 (1998),No.1,7—9,15

12.Some theorems on CR-products of quasi-Kahler manifolds (Chinese), J. Changsha Univ. Electr. Power Nat. Sci. Ed. V12 (1997), No.4, 427—430

奖励/荣誉

1.2001年9月获“华中电力开发奖教基金二等奖”;

2.2001年12月获“湖南省普通高校青年骨干教师”称号(湘教通【2001】204号);

3.2007年11月获“湖南省普通高校优秀教务工作者”称号(湘教通【2007】333号);

4.2009年6月主编教材《线性代数》获“湖南省高等学校优秀教材”(湘教通【2009】261号);

5.2012年12月获“长沙理工大学教学名师”称号(长理工大教【2012】39号);

6.2013年6月获“长沙理工大学教学奉献奖”(长理工大教【2013】12号)。